# SDR 05FDEA03809

- Difficulty date: November 14, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Repair
- Condition: Proper
- Location: Bs 775
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER FUSELAGE LT SIDE FOUND DOUBLER REPAIR ON EXTERNAL SKIN AT STA 775 FROM LONG 23 TO LONG 24 Z 5.  PERFORMED INSPECTION ON REPAIR DOUBLER IAW SRM 53-50-00 FIG 9 VOL 1 FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO NR 8-5100-7-5001 E3 P1.
